# SDR A6WA200740494

- Difficulty date: September 3, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STIFFENER POST AT RBL 18 ON THE FORWARD FACE OF THE 409 PLUS 128 BULKHEAD IS CRACKED ON THE OUTBOARD SIDE IN THE RADIUS BY THE LOWER RIVET.   SUP - MAINTENANCE REPAIRED STIFFENER POST AT RBL 18 ON FWD FACE OF 409 PLUS 128 BULKHEAD BY TRIMMING OF DAMAGE, FABRICATED REPAIR AND INSTALLED IAW BOMBARDIER REO 601R-53-41-056 REV E.  (M)
